Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 200, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2009, 8:06 PM MDT for Hooker County, Logan County, Thomas County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2009, 8:06 PM MDT (02:06 UTC)
- Expired
- Jun 26, 2009, 8:30 PM MDT
- In force
- 24 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Hooker County, NE, Logan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 19 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:50 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2431 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 270206
SVRLBF
NEC091-113-171-270230-
/O.NEW.KLBF.SV.W.0200.090627T0206Z-090627T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF THEDFORD...
EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF STAPLETON...
* UNTIL 930 PM CDT/830 PM MDT/
* AT 806 PM MDT/906 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HIGHWAY 97 CROSSING THE DISMAL RIVER TO
11 MILES NORTHEAST OF TARBOZ LAKE...OR ALONG A LINE EXTENDING FROM
17 MILES SOUTH OF MULLEN TO 11 MILES NORTH OF ARNOLD...AND MOVING
NORTHEAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 83 CROSSING THE DISMAL RIVER BY 915 PM CDT...
THEDFORD...SENECA AND HALSEY BY 925 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY
EVENING/1000 PM MDT FRIDAY EVENING/ FOR WESTERN NEBRASKA.
&&
LAT...LON 4207 10027 4173 10025 4140 10027 4150 10071
4174 10071 4174 10118 4208 10096
TIME...MOT...LOC 0207Z 205DEG 46KT 4181 10099 4160 10020
$$
SPRINGER2 follow-up statements
000
WWUS53 KLBF 270214
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT FRI JUN 26 2009
NEC091-270224-
/O.CAN.KLBF.SV.W.0200.000000T0000Z-090627T0230Z/
HOOKER NE-
814 PM MDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOOKER COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4207 10027 4171 10025 4140 10027 4150 10071
4174 10071 4174 10084 4208 10084
TIME...MOT...LOC 0214Z 246DEG 24KT 4179 10079 4168 10019
$$
NEC113-171-270230-
/O.CON.KLBF.SV.W.0200.000000T0000Z-090627T0230Z/
LOGAN NE-THOMAS NE-
914 PM CDT FRI JUN 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR THOMAS AND LOGAN COUNTIES...
AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF HIGHWAY 83 MILE
MARKER 140 TO 16 MILES NORTHEAST OF TARBOZ LAKE...OR ALONG A LINE
EXTENDING FROM 17 MILES SOUTHWEST OF THEDFORD TO 18 MILES NORTH OF
ARNOLD...MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 83 CROSSING THE DISMAL RIVER BY 920 PM CDT...
HIGHWAY 83 MILE MARKER 140 AND 9 MILES SOUTH OF HALSEY BY 930 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.
&&
LAT...LON 4207 10027 4171 10025 4140 10027 4150 10071
4174 10071 4174 10084 4208 10084
TIME...MOT...LOC 0214Z 246DEG 24KT 4179 10079 4168 10019
$$
SPRINGER000
WWUS53 KLBF 270224
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT FRI JUN 26 2009
NEC113-171-270233-
/O.EXP.KLBF.SV.W.0200.000000T0000Z-090627T0230Z/
LOGAN NE-THOMAS NE-
924 PM CDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR THOMAS AND LOGAN COUNTIES WILL
EXPIRE AT 930 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.
SEVERE THUNDERSTORM WARNINGS CONTINUE FOR SOUTHEAST HOOKER COUNTY
AND THOMAS COUNTY.
LAT...LON 4207 10027 4171 10025 4140 10027 4150 10071
4174 10071 4174 10084 4208 10084
TIME...MOT...LOC 0223Z 246DEG 24KT 4181 10072 4170 10012
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:59 PM MDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 26, 3:59 PM MDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 459 PM CDT FRI JUN 26 2009 .UPDATE... UPDATED FOR TORNADO WATCH && .PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 26 2009/ UPDATE... UPDATED TO ADD SEVERE THUNDERSTORM WATCH PREV DISCUSSION... /ISSUED 303 PM CDT FRI JUN 26 2009/ SYNOPSIS... H5 RIDGE INTO THE NORTHERN PLAINS WITH TROUGH TO THE WEST. POTENT WAVE MOVING TO THE NORTHEAST OUT OF THE TROUGH SEEN IN VISIBLE. DISCUSSION... MODELS IN GOOD AGREEMENT WITH THE PROGRESSION OF THE FRONT THIS EVENING.40+ KT LLJ DEVELOPS AND FEEDS MOISTURE NORTH INTO THE ADVANCING FRONT. TDS IN THE MID TO UPPER 60S WITH A 72 NOTED AT LEXINGTON. ATMOSPHERE IS WELL MIXED THIS AFTERNOON. CONVECTION FIRING ALONG THE FRONT OVER SOUTHEAST MONTANA AND ALONG THE TROUGH AXIS OVER EASTERN WYOMING. MUCAPES QUITE STRONG FROM SOUTHWEST INTO NORTH CENTRAO NEBRASKA THIS AFTERNOON BUT FAIRLY STRONG CAP OVER SOUTWEST. LOOK FOR CONVECTION TO FIRE OVER NORTH CENTRAL ALONG REMAINS OF STATIONARY BOUNDARY AND THEN TO HIFT TO THE WEST ALONG PREFRONTAL TROUGH AND THEN FRONTAL BOUNDARY AFTER MIDNIGHT. SATURDAY WILL CLEAR OUT AND COOLER WITH SURFACE HIGH PRESSURE BUILDING INTO WESTERN NEBRASKA. LOW TEMPERATURES ON SATURDAY MORNING INTO THE 50S. GRADUAL WARMING INTO THE MID UPPER 80S ON SUNDAY AS H5 RIDGE TRIES TO BUILD BACK INTO THE NORTHERN PLAINS. THE EXTENDED MODELS ARE NOT IN GOOD AGREEMENT THIS AFTERNOON. HAVE USED A BLEND FOR THE FORECAST. NEXT SYSTEM TO AFFECT THE AREA TUESDAY NIGHT INTO WEDNESDAY AND HAVE RETAINED SCHC POPS. HAVE INCLUDED SCHC POPS FOR THURSDAY FRIDAY AS A STRONG SYSTEM DROPS OUT OF NORTHWEST FLOW ACROSS THE FORECAST AREA. HIGHS COOLING INTO THE MID 80S TOWARD THE END OF THE PERIOD. AVIATION... THUNDERSTORM ACTIVITY WILL BE THE MAJOR AVIATION IMPACT AND FORECAST FOCUS THE NEXT 24 HOURS. THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE AND INTO SOUTH DAKOTA BETWEEN 20Z AND 23Z AND THEN MOVE EAST INTO WESTERN NEBRASKA. A SECOND ROUND OF STORMS IS THEN EXPECTED AFTER 0Z IN THE EVENING. A COLD FRONTAL PASSAGE WILL TURN SOUTHERLY WINDS TO NORTHWEST OVERNIGHT. GENERALLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS AND AREAWIDE AFTER 8Z. && .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR NEZ004>006-008-022>026-035>037-056>059-069-070-094. && SHORT TERM/EXTENDED...POWER AVIATION...HIRSCH
Hazardous weather outlook, Jun 26, 2:49 PM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 349 PM CDT FRI JUN 26 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT FRI JUN 26 2009 /239 PM MDT FRI JUN 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A BROAD SURFACE TROUGH ACROSS THE PANHANDLE OF NEBRASKA WILL PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AN AXIS OF HIGHER SURFACE DEW POINTS EXTENDS ALONG AN OLD SURFACE BOUNDARY... NEAR AND SOUTH OF HIGHWAY 2. THUNDERSTORMS WILL INITIALLY BE CAPABLE OF HAIL AND DAMAGING THUNDERSTORM WINDS...AND PERHAPS TORNADIC ACTIVITY...ESPECIALLY WEST OF HIGHWAY 83 AND NEAR THE PREVIOUSLY MENTIONED SURFACE BOUNDARY. BY LATE EVENING...THE GREATEST THREAT WILL BE FROM LIGHTNING...HEAVY RAINS AND POSSIBLE FLOODING. THIS THREAT AREA COVERS THE ENTIRE AREA AS ABUNDANT MOISTURE IS AVAILABLE. HEAVY RAINS MAY NOT LEAD TO WIDESPREAD FLOODING HOWEVER GIVEN THE FORECAST STORM MOTION OF EAST AT 25 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO THUNDERSTORMS ARE EXPECTED THIS WEEKEND. THE NEXT CHANCE OF THUNDERSTORMS COMES MONDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE HIRSCH
In the hours before
Local storm report, Jun 26, 7:38 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG GRAINTON 40.82N 101.29W
06/26/2009 PERKINS NE COUNTY OFFICIAL
STRUCTURAL DAMAGE TO OUTBUILDINGS OCCURRED AND TREES WERE
BLOWN DOWN
0826 PM TSTM WND DMG 3 S ELSIE 40.80N 101.39W
06/26/2009 PERKINS NE COUNTY OFFICIAL
TREES WERE BLOWN DOWN BY THUNDERSTORM WIND. OUTBUILDINGS
RECEIVED STRUCTURAL DAMAGE AND FERTILIZER TANKS WERE
OVERTURNED.
0826 PM TSTM WND DMG 7 S ELSIE 40.75N 101.39W
06/26/2009 PERKINS NE COUNTY OFFICIAL
OUTBUILDINGS RECEIVED STRUCTURAL DAMAGE.
&&
SPRINGERLocal storm report, Jun 26, 7:41 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/26/2009 E70 MPH LINCOLN NE PUBLIC
LARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED
DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY
83 JUST NORTH OF NORTH PLATTE.
&&
JSWEETLocal storm report, Jun 26, 7:49 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
06/26/2009 E60 MPH LINCOLN NE PUBLIC
10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED
IN THE NORTHWEST CORNER OF NORTH PLATTE.
&&
JSWEETLocal storm report, Jun 26, 7:51 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND GST 2 W NORTH PLATTE 41.13N 100.81W
06/26/2009 M63 MPH LINCOLN NE NWS EMPLOYEE
&&
JSWEETLocal storm report, Jun 26, 8:00 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
06/26/2009 M63 MPH LINCOLN NE ASOS
&&
JSWEETLocal storm report, Jun 26, 8:05 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL CHAPPELL 41.09N 102.47W
06/26/2009 M1.00 INCH DEUEL NE LAW ENFORCEMENT
HAIL ACCOMPANIED BY VERY HEAVY RAIN.
0515 PM HAIL 6 W BIG SPRINGS 41.06N 102.19W
06/26/2009 E1.75 INCH DEUEL NE FIRE DEPT/RESCUE
0517 PM HAIL 11 W BIG SPRINGS 41.06N 102.29W
06/26/2009 E1.75 INCH DEUEL NE EMERGENCY MNGR
0541 PM HAIL 1 N BRULE 41.11N 101.89W
06/26/2009 E1.00 INCH KEITH NE EMERGENCY MNGR
NICKLE TO QUARTER SIZE HAIL WAS REPORTED JUST NORTH OF
BRULE.
0600 PM TSTM WND DMG 1 E LEMOYNE 41.29N 101.78W
06/26/2009 KEITH NE EMERGENCY MNGR
TWO GARAGE DOORS AND ONE CARPORT DAMAGED. 2 PINE TREES UP
ROOTED. DELAYED REPORT
0600 PM HAIL 2 SE LEMOYNE 41.26N 101.77W
06/26/2009 E4.25 INCH KEITH NE TRAINED SPOTTER
5 MINUTES OF HALF DOLLAR HAIL WITH SOME HAIL THE SIZE OF
SOFTBALLS.
0600 PM TSTM WND DMG 1 E LEMOYNE 41.29N 101.78W
06/26/2009 KEITH NE EMERGENCY MNGR
NORTH SIDE OF LAKE MCCONAUGHY SEVERAL TREES BLOWN DOWN.
ONE CAMPER BLOWN OVER AT CAMP GROUND.
0637 PM HAIL 22 NNE LISCO 41.79N 102.46W
06/26/2009 E1.00 INCH GARDEN NE PUBLIC
0638 PM TSTM WND GST 8 N CHAPPELL 41.21N 102.47W
06/26/2009 E60.00 MPH DEUEL NE PUBLIC
0640 PM TSTM WND GST OSHKOSH 41.41N 102.34W
06/26/2009 E50.00 MPH GARDEN NE LAW ENFORCEMENT
0720 PM TSTM WND GST 6 S LAMAR 40.49N 101.98W
06/26/2009 E60.00 MPH CHASE NE PUBLIC
6 INCH AND GREATER DIAMETER BRANCHES WERE REPORTED BLOWN
DOWN JUST SOUTH OF LAMAR.
0720 PM TSTM WND GST 6 S LAMAR 40.49N 101.98W
06/26/2009 E60.00 MPH CHASE NE PUBLIC
6 INCH AND LARGER BRANCHES WERE REPORTED BLOWN DOWN BY
ESTIMATED 60 MPH WIND JUST SOUTH OF LAMAR.
0810 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
0822 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
0823 PM TSTM WND GST 3 S NORTH PLATTE 41.09N 100.77W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
0823 PM TSTM WND GST 15 S NORTH PLATTE 40.92N 100.77W
06/26/2009 E70.00 MPH LINCOLN NE TRAINED SPOTTER
0825 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/26/2009 LINCOLN NE PUBLIC
LARGE PINE TREE DOWN AT 2ND AND GRANT.
0826 PM TSTM WND DMG 7 S ELSIE 40.75N 101.39W
06/26/2009 PERKINS NE COUNTY OFFICIAL
OUTBUILDINGS RECEIVED STRUCTURAL DAMAGE.
0826 PM TSTM WND DMG 3 S ELSIE 40.80N 101.39W
06/26/2009 PERKINS NE COUNTY OFFICIAL
TREES WERE BLOWN DOWN BY THUNDERSTORM WIND. OUTBUILDINGS
RECEIVED STRUCTURAL DAMAGE AND FERTILIZER TANKS WERE
OVERTURNED.
0826 PM TSTM WND DMG GRAINTON 40.82N 101.29W
06/26/2009 PERKINS NE COUNTY OFFICIAL
STRUCTURAL DAMAGE TO OUTBUILDINGS OCCURRED AND TREES WERE
BLOWN DOWN
0830 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
06/26/2009 E70.00 MPH LINCOLN NE NWS EMPLOYEE
0841 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
LARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED
DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY
83 JUST NORTH OF NORTH PLATTE.
0848 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
06/26/2009 E60.00 MPH LINCOLN NE PUBLIC
10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED
IN THE NORTHWEST CORNER OF NORTH PLATTE.
0848 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
06/26/2009 M63.00 MPH LINCOLN NE ASOS
0851 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
06/26/2009 M63.00 MPH LINCOLN NE ASOS
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker, Lincoln, Logan, McPherson, Thomas | 30 min |
| Jun 26, 6:07 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 38 min |
| Jun 26, 6:19 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 56 min |
| Jun 26, 6:23 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Thomas | 67 min |
| Jun 26, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 46 min |
| Jun 26, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 42 min |
| Jun 26, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 43 min |
| Jun 26, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jun 26, 7:04 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 56 min |
| Jun 26, 7:16 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Hooker, Thomas | 59 min |
| Jun 26, 7:16 PM MDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 26, 7:41 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Holt, Keya Paha, Rock | 64 min |
| Jun 26, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 63 min |
| Jun 26, 8:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 26, 8:22 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Hooker, Rock and 1 more | 53 min |
| Jun 26, 8:37 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 23 min |
| Jun 26, 8:40 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup, Rock | 52 min |
| Jun 26, 8:50 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 55 min |
| Jun 26, 9:01 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Garfield, Holt, Loup, Rock, Wheeler | 59 min |
| Jun 26, 9:16 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 12 min |
| Jun 26, 9:47 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.